# SDR ASOA201100017

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,047 hours, 10,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT MOST EXTERIOR EMERGENCY LIGHT INOP.   RELAMPED RT AFT EXTERIOR EMERGENCY LIGHT AS REQUIRED.  OPS CHECK GOOD IAW AMM 33-51-15.  (CLOSED)
